# SDR COEA2011012017805

- Difficulty date: January 20, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S5307022421201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / COE / LEVEL 2 CORROSION:  RT CREASE BEAM INNER CHORD SPLICE AT FR 13 HAS LEVEL 2 CORROSION. (LENGTH 2.25", WIDTH 1.25" AND DEPTH .080")  MINOR REPAIR IAW ATR72 SKRM 53-13-14 AND SRM.
